MathSciNet Relay Station
MathSciNet bibliographic data
MR2869091 54D20 (03E17 54A35 54G12 54H05)
Repovš, Dušan; Zdomskyy, Lyubomyr On the Menger covering property and $D$-spaces. Proc. Amer. Math. Soc. 140 (2012), no. 3, 1069–1074.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement